# SDR ASAA2023021441977

- Difficulty date: February 14, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 40,847 hours, 11,811 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 6228145
- Part serial: 62281404098
- Condition: Faulty
- Location: E/E Rack E3
- Part time: 56,152 hours, 16,802 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L PACK LIGHT ILLUMINATES ON RECALL, EXTINGUISHES W/ MASTER CAUTION RESET. GROUNDED - YES. PERFORMED PACK/ZONE TEMP CONTROLLER BITE TEST REF B737-800 AMM 21-61-00-700-806-802 FOUND RAM AIR ACT FAULT ON #1 CONTROLLERS, CLEARS AFTER RESET. PERFORMED BITE PER B737-800 FIM 21-62 TASK 801. NO FAULTS FOUND. RAN EACH PACK FOR 10 MINUTES EACH, NO FAULTS NOTED. INSPECTED MOVEMENT OF LH RAM ACTUATOR, MOVES NORMALLY, NO DEFECTS NOTED. RAM ACTUATOR REPLACED 2X IN LAST 30 DAYS. PER FIM 21-62 TASK 837 REMOVED & REPLACED LH ACAU REF AMM 21-52-02-000/400-801 AND REMOVED & REPLACED LH PZTC PER AMM 21-61-20-000/400-801. ALL TEST PASSED. NO DEFECTS NOTED.
